# SDR PIDR2006047

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER SIDE AT NR 5 HINGE HAS DAMAGE.  REPAIRED IAW SRM 51-70-17 AND MFG MESSAGE NR 1-247071893 WITH FAA DOA APPROVAL FORM 8100-9.
